VOL. 26 · NO. 5 | October, 2022
Yanan Hu, Xingzhi Zhan
Taiwanese J. Math. 26 (5), 887-901, (October, 2022) DOI: 10.11650/tjm/220401 Open Access
KEYWORDS: almost self-centered graph, almost peripheral graph, Girth, independence number, 05C35, 05C07, 05C69
Olgur Celikbas, Uyen Le, Hiroki Matsui
Taiwanese J. Math. 26 (5), 903-926, (October, 2022) DOI: 10.11650/tjm/220501 Open Access
KEYWORDS: depth, regular sequences, Serre's condition, Tor-rigidity, vanishing of Ext and Tor, 13D07, 13C12, 13D05, 13H10
Liangliang Sun, Maoli Chang
Taiwanese J. Math. 26 (5), 927-951, (October, 2022) DOI: 10.11650/tjm/220301 Open Access
KEYWORDS: semilinear fractional diffusion equation, non-homogeneous boundary conditions, identification of convection coefficient, modified Levenberg–Marquardt algorithm, stability, 35R30, 35R25, 65M30
Shi-Min Liu, Yong Liu
Taiwanese J. Math. 26 (5), 953-979, (October, 2022) DOI: 10.11650/tjm/220305 Open Access
KEYWORDS: factorized linear systems, greedy randomized Kaczmarz, greedy randomized Gauss–Seidel, relaxation parameter, 65F10, 65F20, 65K05, 90C25, 15A06
El-Hadi Kamel, Abdelhamid Ainouz, Ammar Khemmoudj
Taiwanese J. Math. 26 (5), 981-1001, (October, 2022) DOI: 10.11650/tjm/220302 Open Access
KEYWORDS: wave equations, Variable coefficients, uniform stabilization, Nonlinear boundary conditions, Riemannian manifold, 35B40, 35L71, 35B35, 35L05
Cong He, Jingchun Chen
Taiwanese J. Math. 26 (5), 1003-1028, (October, 2022) DOI: 10.11650/tjm/220304 Open Access
KEYWORDS: Vlasov–Poisson equation, Besov space, commutator estimates, $L^p$-$L^q$ estimates, 35Q83, 42B37, 47B47, 42B35
Jiawei Dai, Qiang Huang
Taiwanese J. Math. 26 (5), 1029-1043, (October, 2022) DOI: 10.11650/tjm/220403 Open Access
KEYWORDS: rough Fourier integral operator, $L^{2}$ boundedness, maximal wave operator, 35S30, 42B37
Yueh-Cheng Kuo, Shih-Feng Shieh
Taiwanese J. Math. 26 (5), 1045-1068, (October, 2022) DOI: 10.11650/tjm/220202 Open Access
KEYWORDS: eigenvalue gaps, Eigenvalues, discrete Laplacian, 93B60, 34L15
Nguyen Thi Thu Thuy, Nguyen Trung Nghia
Taiwanese J. Math. 26 (5), 1069-1092, (October, 2022) DOI: 10.11650/tjm/220502 Open Access
KEYWORDS: split feasibility problems, multiple-set problems, parallel algorithm, discrete optimal control problems, 41A65, 47H05, 47H09, 49J53, 90C25
Back to Top